# SDR UALA2010092203527

- Difficulty date: September 21, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,429 hours, 6,186 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP SEATS 43ABC. DEFERRED EMERGENCY ESCAPE PATH LIGHT SEATS 43 ABC IAW MEL. REPAIRED PUSHED PIN. OPS CHECKS GOOD.
